... until the evening... and most nights... the dosage states to take in the morning, but if I do, I think it won't last as long as I require. If I take it too late, I might not sleep... any experiences with time frames?
I have searched and searched for ANY legitimate (meaning NO using Vyvanse for recreational purposes) questions—with responsible answers—and have found none. It may be that I am using the wrong words when googling for this. I also would like to know what B.E.D. folks who are prescribed Vyvanse for the disorder do if taking it in the morning (as prescribed) does not help their typical "evening bingeing time," because it wears off before then. I began the med May 4, 2017 at 30 mg/day, then upped it to 50 a week later... so, I've been on it for three weeks now. I felt very energetic the first few days, plus I did not binge. However, I did binge about once a week for the next week or two—which is actually pretty good for me—beCAUSE the drug seemed to wear off by evening and I had the overwhelming urge to do so. I decided about three days ago to start taking about 1/4 of the dose (by emptying the powder from the capsule and eyeball-measuring it) when I got up, then the rest at about 6 p.m. So far, so good. I sleep just fine from about midnight until 8. I have felt good during my days and definitely do not feel like bingeing in the evenings. I feel very much in control in the evenings. I hope this lasts. I'll let you know how this current regimen goes.
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Nov 2015 • 1 answer
Posted 21 Jan 2016 • 2 answers
Posted 17 Feb 2016 • 3 answers
Posted 14 May 2016 • 0 answers
Posted 10 Feb 2017 • 2 answers